American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Robert Service. An easier extra head scheme for the Poisson process on $\mathbf {R}^{n}$. Proc. Amer. Math. Soc. 138 (2010) 3703-3705. MR 2661568.
Abstract, references, and article information   
View Article: PDF

[2] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. N. Lahiri and A. Chatterjee. A Berry-Esseen theorem for hypergeometric probabilities under minimal conditions. Proc. Amer. Math. Soc. 135 (2007) 1535-1545. MR 2276664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chunsheng Ma. Why is isotropy so prevalent in spatial statistics?. Proc. Amer. Math. Soc. 135 (2007) 865-871. MR 2262884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Youri Davydov and Ricardas Zitikis. The influence of deterministic noise on empirical measures generated by stationary processes. Proc. Amer. Math. Soc. 132 (2004) 1203-1210. MR 2045439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard C. Bradley. Tightness bounds for strongly mixing random sequences. Proc. Amer. Math. Soc. 128 (2000) 1481-1486. MR 1676307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Emmanuel Lesigne. Almost sure central limit theorem for strictly stationary processes. Proc. Amer. Math. Soc. 128 (2000) 1751-1759. MR 1641132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Landers and L. Rogge. Weak ergodicity of stationary pairwise independent processes. Proc. Amer. Math. Soc. 128 (2000) 1203-1206. MR 1654085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Magda Peligrad. Maximum of partial sums and an invariance principle for a class of weak dependent random variables. Proc. Amer. Math. Soc. 126 (1998) 1181-1189. MR 1425136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Matús. On two--block--factor sequences and one--dependence. Proc. Amer. Math. Soc. 124 (1996) 1237-1242. MR 1301518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miklós Csörgő, Zheng Yan Lin and Qi Man Shao. Path properties for $l\sp \infty$-valued Gaussian processes . Proc. Amer. Math. Soc. 121 (1994) 225-236. MR 1231032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Flaminio. Mixing $k$-fold independent processes of zero entropy . Proc. Amer. Math. Soc. 118 (1993) 1263-1269. MR 1154245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Mandrekar. The validity of Beurling theorems in polydiscs . Proc. Amer. Math. Soc. 103 (1988) 145-148. MR 938659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard Isaac. Note on a paper of J. L. Palacios: ``A correction note on: `Generalized Hewitt-Savage theorems for strictly stationary processes' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 63} (1977), no.\ 2, 313--316; MR0501304 (58 \#18695)] by Isaac'' [ibid.\ {\bf 88} (1983), no.\ 1, 138--140; MR0691294 (86a:60054)] . Proc. Amer. Math. Soc. 101 (1987) 529. MR 908662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Herold Dehling, Manfred Denker and Walter Philipp. Versik processes and very weak Bernoulli processes with summable rates are independent . Proc. Amer. Math. Soc. 91 (1984) 618-624. MR 746101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José Luis Palacios. A correction note on: ``Generalized Hewitt-Savage theorems for strictly stationary processes'' [Proc. Amer. Math. Soc. {\bf 63} (1977), no. 2, 313--316;\ MR0501304 (58 \#18695)]\ by R. Isaac . Proc. Amer. Math. Soc. 88 (1983) 138-140. MR 691294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard C. Bradley. A sufficient condition for linear growth of variances in a stationary random sequence . Proc. Amer. Math. Soc. 83 (1981) 586-589. MR 627698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marek Kanter. Erratum to: ``On quotients of moving average processes with infinite mean'' (Proc. Amer. Math. Soc. {\bf 56} (1976), 281--287) . Proc. Amer. Math. Soc. 67 (1977) 362. MR 0467896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Isaac. Generalized Hewitt-Savage theorems for strictly stationary processes . Proc. Amer. Math. Soc. 63 (1977) 313-316. MR 0501304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marek Kanter. On quotients of moving average processes with infinite mean . Proc. Amer. Math. Soc. 56 (1976) 281-287. MR 0402890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Donald Geman and Joseph Horowitz. Random shifts which preserve measure . Proc. Amer. Math. Soc. 49 (1975) 143-150. MR 0396907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. G. Miamee and H. Salehi. Necessary and sufficient conditions for factorability of nonnegative operator-valued functions on Banach space . Proc. Amer. Math. Soc. 46 (1974) 43-50. MR 0348830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Parfeny P. Saworotnow. Abstract stationary processes . Proc. Amer. Math. Soc. 40 (1973) 585-589. MR 0324762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. Mandrekar. A characterization of oscillatory processes and their prediction . Proc. Amer. Math. Soc. 32 (1972) 280-284. MR 0307310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1